The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 33 NO.2 / (1998))
Curves in $n$-Dimensional $k$-isotropic Space
Zelija Milin Sipus, Blazenka Divjak,
Pages. 267-286
Abstract
Contents 1. Introduction
2. Hyperplanes in $I_n^k$
3. Curves in $I_n^k$
4. Osculating planes
5. Frenet's equations of a curve in $I_n^k$
6. Explicit expressions of the curvatures of a curve in $I_n^k$
7. Geometrical interpolations of the curvatures
Key words $n$-dimensional, $k$-isotropic space, curvature of a curve
Mathmatical Subject Classification 53A35